It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-08-2007, 01:21 PM   #1
Newbie
(female)
 
Join Date: May 2007
Location: PA
Posts: 1
jdspecial HB User
I need to go off Cymbalta, but...

I'm concerned about the side effects I may have.

To give you a little background: I have Fibromyalgia, Chronic Fatigue and Panic disorder. I've had them all for roughly 20 years. I've been taking Klonopin for 11 years to help with panic attacks and to relax my muscles. I decided I wanted to try something new. I heard Cymbalta helps with Fibromyalgia pain as well as anxiety, so I thought I'd try it. It's been 11 days since I've been on it and the pill is 30mgs. I have slight depression but don't think it's causing a major problem with my life.

Do you think I'll have bad side effects with the small amount of time I've been taking it? I'd like to stop taking it tonight. I just can't function properly. I feel like I'm always in a daze, it's worse than Fibro fog, and I'm constantly dizzy.

 
Old 09-09-2007, 11:49 AM   #2
Senior Veteran
(female)
 
Join Date: Nov 2006
Posts: 611
Kiasmama HB User
Re: I need to go off Cymbalta, but...

Quote:
Originally Posted by jdspecial View Post
I'm concerned about the side effects I may have.

To give you a little background: I have Fibromyalgia, Chronic Fatigue and Panic disorder. I've had them all for roughly 20 years. I've been taking Klonopin for 11 years to help with panic attacks and to relax my muscles. I decided I wanted to try something new. I heard Cymbalta helps with Fibromyalgia pain as well as anxiety, so I thought I'd try it. It's been 11 days since I've been on it and the pill is 30mgs. I have slight depression but don't think it's causing a major problem with my life.

Do you think I'll have bad side effects with the small amount of time I've been taking it? I'd like to stop taking it tonight. I just can't function properly. I feel like I'm always in a daze, it's worse than Fibro fog, and I'm constantly dizzy.
I would say give a ring to the doc that prescribed the pills or the pharmacist (I tend to like them a bit better) and see if these can be some effects. Also ask them about stopping it. They say the antis take weeks to really get into your system, so these might not be side effects from the pills at all. But..ya never know. Give a call to the doc and go from there.

 
Sponsors Lightbulb
   
Old 09-12-2007, 11:25 AM   #3
Newbie
(female)
 
Join Date: Sep 2007
Location: Joppa,Maryland,Hartford
Posts: 4
trish54 HB User
Question Re: I need to go off Cymbalta, but...

Hi we have't met but just read your post about wanting to get off your medication symbalta, I have a pinched nerve in neck and 4 herniated dic's. I went to new pain mangament this morning and he put me on Symbalta 30 mg 1 pill a day for 1 week and 2 wk bump up to 2 pills,also a muscle relaxer one that I haven't heard of or took before, and wants to try a nerve block and a head block, my anxiety level is out of control my heart rate at this visit was 178, but it has gone as high as 192, he said it was because of the pain, my ? is the side effects, and if you were taking 30mg and he is having me go to 60mg after the 2rd week will I be able to funchion,Well guess I have asked my question I wish you well, I am so new on here I post and can never find if any one has replied back. You have a wonderfull day and a better tomorrow. Thanks for listening, I am so depressed I cannot even think. bye

 
Old 09-14-2007, 06:39 AM   #4
Senior Veteran
(female)
 
Join Date: Oct 2005
Posts: 676
janart HB User
Re: I need to go off Cymbalta, but...

Trish after you finish typing your post scroll down and you can click on email notification when someone replies.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
How do you know if you need medication? Wymom94 Depression 2 12-14-2008 12:40 PM
Need Your Support forginon Chronic Pain 70 07-10-2008 08:42 PM
Need your advice - severe pain in arms/hands Moldova Pain Management 21 04-27-2008 09:00 AM
Cymbalta Side Effects? Need Replies ASAP Please. anders15 Anxiety 15 12-02-2007 07:24 AM
Right leg muscle spasm...need help thumper79 Open to All Other Health Topics 16 09-05-2007 11:40 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:07 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!